# SDR SWAA2025071089980

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8887Q
- Make and model: Boeing 737-8
- Aircraft serial: 67964
- Aircraft time: 6,356 hours, 3,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PARTIALLY DEPLOYED.   SECURED PER STANDARD INUSTRY PRACTICES. OPS CK GOOD.
